# SDR 07FDEA04567

- Difficulty date: October 11, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 52,369 hours, 11,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1211-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPARTMENT, SEAT TRACK RBL 75 CORRODED AT STA 1211 TO BS 1239.    10-24-07    REPAIR CARRIED OUT AS PER SRM 53-70-00 FOULME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
